# SDR CA021220005

- Difficulty date: December 6, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 16591
- Part serial: 1590
- Condition: Failed
- Location: Windscreen Heat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE AIRCRAFT WAS SITTING AT GATE CREW NOTICED THAT RT WINDSCREEN OUTER PLY WAS CRACKED.  WINDSCREEN REPLACED. CREW ALSO NOTED THAT WINDOW HEAT CAME ON 2 TIMES (2 SEPERATE FLIGHTS) BUT CLEARED WHEN SWITCHED TO RESET/ON. RT WINDSHIELD TEMP CONTROLLER WAS REPLACED AS WELL.
